# SDR IPXA2019061983456

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA703510
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  DURING INSTALLATION OF #3 SYSTEM HYDRAULIC RESERVOIR FOUND LOWER MOUNT INTERCOSTAL (STIFFENER) CRACKED.REMOVED AND REPLACED CRACKED #3 SYSTEM HYDRAULIC RESERVOIR LOWER MOUNT INTERCOSTAL (STIFFENER) IAW MD-11 SRM 51-31-01, 51-35-01 AND 51-33-01. (MINOR)
